# SDR CALA2022081002010

- Difficulty date: August 10, 2022
- Submitted: August 10, 2022
- Operation: Air carrier
- Aircraft: N73251
- Make and model: Boeing 737824
- Aircraft serial: 30582
- Aircraft time: 68,530 hours, 24,811 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Part number: NA
- Condition: Fod
- Location: 2l Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

PAPER STUCK IN 2L DOOR ON DEPARTURE. SQUEEL NOTED AT 8K PRECAUTI ONARY LANDING FOUND 2 LETTER SIZED PIECES OF PAPER IN THE LOWER FWARD DOOR OPENING. REMOVED PAPER AND PERFORMED CABIN PRESSURE LEAK TEST, REF AMM 05-51-91-790-801. NO LEAKS NOTED. A/C OK FOR SERVICE.
